# SDR C1HA200388001

- Difficulty date: February 23, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT WE NOTICED AN ELECTRICAL SMOKE ODOR THE ODOR DISSAPATED AFTER THE GASPER FAN WAS TURNED OFF.   INSPECTED GASPER FAN FOR EVIDENCE OF OVER HEATING. RESET C/B AND CHECKED PER 727MM 21-23-00. OPS NORMAL.
